# SDR REXA2013033100511

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING STRINGER 26R FS 319-333 CORROSION FOUND ON SPLICE ANGLE AT FS 333.  REMOVED AND REPLACED STGR 26R SPLICE AT FS 333 IAW CRJ 900 SRM 51-42-06.  P/N SH670-32429-3.
